|ITEM METADATA RECORD
|Title: ||The rationality of the poincare-series associated to the p-adic points on a variety|
|Authors: ||Denef, Jan # ×|
|Issue Date: ||1984 |
|Publisher: ||Springer verlag|
|Series Title: ||Inventiones mathematicae vol:77 issue:1 pages:1-23|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Algebra Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science